# SDR HNAA2011091900291

- Difficulty date: September 14, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 50,888 hours, 57,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON F/A WALL AT CABIN ENTRANCE HAS 1 INOPERATIVE LAMP.  RELAMPED EMERGENCY LIGHT.
